# SDR 9WGA2020051534401

- Difficulty date: May 14, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446F
- Aircraft serial: 26344
- Aircraft time: 85,217 hours, 16,586 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS ALERT - FLAPS DRIVE
